| Model Number |
1804300-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a right coronary artery (rca).The 3.0x08mm xience skypoint stent delivery system (sds) failed to cross; however, the cause is unknown.Resistance was noted during removal and the stent became bent as the proximal edge became caught on something.Another unspecified xience skypoint stent was used to successfully complete the procedure.There were no adverse patient effects reported and no clinically significant delay reported.No additional information was provided.
Additional Manufacturer Narrative
A visual, dimensional, and functional inspection was performed on the returned device.The reported failure to advance and difficult to remove could not be evaluated as the exact anatomical conditions encountered by the device used during the procedure could not be replicated in the test laboratory.The reported material deformation was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description